# SDR USAA20110421BB033

- Difficulty date: April 21, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE AFT FLIGHT ATTENDANT FLASHLIGHT WAS INOPERATIVE.  REPLACED BATTERY IN THE AFT FLIGHT ATTENDANT FLASHLIGHT.
